# SDR A6WA201543427

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,512 hours, 30,153 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NO AIRSPEED INDICATION ON STBY AIRSPEED INDICATOR.  ABORTED AT 114 KTS.  BTMS SHOWS 5523.
